Open Access
2016 On Representations of Bol Algebras
N Ndoune, T Bouetou Bouetou
J. Gen. Lie Theory Appl. 10(S2): 1-6 (2016). DOI: 10.4172/1736-4337.1000S2-005


In this paper, we introduce the notion of representation of Bol algebra. We prove an analogue of the classical Engel’s theorem and the extension of Ado-Iwasawa theorem for Bol Algebras. We study the category of representations of Bol algebras and show that it is a tensor category. In the case of regular representations of Bol algebras, we give a complete classification of them for all two-dimensional Bol algebras.


Download Citation

N Ndoune. T Bouetou Bouetou. "On Representations of Bol Algebras." J. Gen. Lie Theory Appl. 10 (S2) 1 - 6, 2016.


Published: 2016
First available in Project Euclid: 16 November 2016

zbMATH: 06673123
MathSciNet: MR3663974
Digital Object Identifier: 10.4172/1736-4337.1000S2-005

Keywords: Bol algebra , Jordan superalgebras , Lie triple System , Nilpotent representation , Non-associative algebras

Rights: Copyright © 2016 Ashdin Publishing (2009-2013) / OMICS International (2014-2016)

Vol.10 • No. S2 • 2016
Back to Top